# SDR FDEA201705231488

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 39,089 hours, 15,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATED UNLOCKED WHILE CLIMBING THROUGH  APPROX 4000 FEET.  PRESSURIZATION INDICATED NORMAL.   FOUND THE DOOR CONTROL HANDLE NOT FULLY IN LOCKED POSITION AND LOUD SQUEAL COMING FROM AROUND THE DOOR FRAME.  PUSHED DOOR HANDLE DOWN IAW QRH AND DOOR  INDICATED LOCKED AND SQUEAL CEASED. NORMAL INDICATION FOR REMAINDER OF FLIGHT. L1 DOOR INTERIOR CONTROL HANDLE LATCH ASSY FOUND CONDUIT FROM DOOR PRESSURE LIGHT ROUTED OVER THE LATCH ASSY, NOT ALLOWING POSITIVE LATCHING, SPRING AND PLUNGER WERE CONTAMINATED WITH DIRT AND GREASE NOT ALLOWING PROPER EXTENSION AND RETRACTION OF SPRING  ASSY TO ALLOW LATCH TO ENGAGE. CLEANED AND  LUBRICATED ALL COMPONENTS. SATISFACTORY DOOR  OPERATION AND LATCH ASSY AFTER REROUTING CONDUIT  AND CLEANING. FOUND BROKEN STRAIN RELIEF ON  ELECTRICAL CONNECTOR IAW  WRI 52-70 / 0654. R1  INTERIOR PANELS STILL NEED TO BE INSTALLED IAW AMM 52-10-20-05-01.   PREFORMED OPS CHECK OF R1 DOOR PRESSURE WARNING LIGHT, CHECKED GOOD IAW AMM  52-73-15-04-01, NO ADJUSTMENTS MADE.  INSTALLED DOOR LINER IAW AMM 52-73-00-05-01.
